PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2010 | 54 | 1 |
Tytuł artykułu

Periodic solutions for second-order Hamiltonian systems with a p-Laplacian

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper, by using the least action principle, Sobolev’s inequality and Wirtinger’s inequality, some existence theorems are obtained for periodic solutions of second-order Hamiltonian systems with a p-Laplacian under subconvex condition, sublinear growth condition and linear growth condition. Our results generalize and improve those in the literature.
Rocznik
Tom
54
Numer
1
Opis fizyczny
Daty
wydano
2010
online
2016-07-29
Twórcy
Bibliografia
  • Berger, M.S., Schechter, M., On the solvability of semilinear gradient operator equations, Adv. Math. 25 (1977), 97-132.
  • Mawhin, J., Semi-coercive monotone variational problems, Acad. Roy. Belg. Bull. Cl. Sci. 73 (1987), 118-130.
  • Mawhin, J., Willem, M., Critical Point Theory and Hamiltonian Systems, Springer-Verlag, New York, 1989.
  • Mawhin, J., Willem, M., Critical points of convex perturbations of some indefinite quadratic forms and semilinear boundary value problems at resonance, Ann. Inst. H. Poincare Anal. Non Lin´eaire 3 (1986), 431-453.
  • Rabinowitz, P. H., On subharmonic solutions of Hamiltonian systems, Comm. Pure Appl. Math. 33 (1980), 609-633.
  • Rabinowitz, P. H., Minimax methods in critical point theory with applications to differential equations, in: CBMS Regional Conf. Ser. in Math., Vol. 65, American Mathematical Society, Providence, RI, 1986.
  • Tang, C. L., Periodic solutions of nonautonomous second order systems with \(\gamma\)-quasisubadditive potential, J. Math. Anal. Appl. 189 (1995), 671-675.
  • Tang, C. L., Periodic solutions of nonautonomous second order systems, J. Math. Anal. Appl. 202 (1996), 465-469.
  • Tang, C. L., Periodic solutions of nonautonomous second order systems with sublinear nonlinearity, Proc. Amer. Math. Soc. 126 (1998), 3263-3270.
  • Tang, C. L.,Wu, X. P., Periodic solutions for second order systems with not uniformly coercive potential, J. Math. Anal. Appl. 259 (2001), 386-397.
  • Willem, M., Oscillations forcees de systemes hamiltoniens, Publ. Math. Fac. Sci. Besancon, Anal. Non Lineaire Annee 1980-1981, Expose No. 4, 16 p. (1981) (French).
  • Wu, X., Saddle point characterization and multiplicity of periodic solutions of nonautonomous second order systems, Nonlinear Anal. TMA 58 (2004), 899-907.
  • Wu, X. P., Tang, C. L., Periodic solutions of a class of nonautonomous second order systems, J. Math. Anal. Appl. 236 (1999), 227-235.
  • Zhao F., Wu, X., Periodic solutions for a class of non-autonomous second order systems, J. Math. Anal. Appl. 296 (2004), 422-434.
  • Zhao F., Wu, X., Existence and multiplicity of periodic solution for non-autonomous second-order systems with linear nonlinearity, Nonlinear Anal. 60 (2005), 325-335.
  • Xu, B., Tang, C. L., Some existence results on periodic solutions of ordinary
  • p-Lapalcian systems, J. Math. Anal. Appl. 333 (2007), 1228-1236.
  • Tian, Y., Ge, W., Periodic solutions of non-autonoumous second-order systems with a p-Lapalcian, Nonlinear Anal. TMA 66 (2007), 192-203.
  • Zhang, X., Tang, X., Periodic solutions for an ordinary p-Laplacian system, Taiwanese J. Math. (in press).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ojs-doi-10_17951_a_2010_54_1_93-113
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.